PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A converse theorem for Jacobi cusp forms of degree two

Volume 189 / 2019

Winfried Kohnen, Yves Martin, Karam Deo Shankhadhar Acta Arithmetica 189 (2019), 223-262 MSC: Primary 11F50; Secondary 11F46, 11F37. DOI: 10.4064/aa180402-11-7 Published online: 12 April 2019


We establish a converse theorem for Jacobi cusp forms of degree two. The methods combine and generalize arguments given in works of Imai, Arakawa–Makino–Sato and Martin to a vectorial setting, and they are presented in a detailed manner. As an application we obtain a converse theorem for half-integral weight Siegel cusp forms of degree 2 in Kohnen’s plus space.


  • Winfried KohnenMathematisches Institut
    Universität Heidelberg
    Im Neuenheimer Feld 205
    69120 Heidelberg, Germany
  • Yves MartinDepartamento de Matemáticas
    Facultad de Ciencias
    Universidad de Chile
    Las Palmera 3225
    Ñuñoa 7800003, Santiago, Chile
  • Karam Deo ShankhadharDepartment of Mathematics
    Indian Institute of Science Education and Research Bhopal
    Bhopal Bypass Road
    Bhauri, Bhopal 462066, Madhya Pradesh, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image